Classification of deformations of a special Lie algebra of Cartan type
Matematičeskie zametki, Tome 24 (1978) no. 6, pp. 847-857
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1978_24_6_a13,
author = {S. A. Tyurin},
title = {Classification of deformations of a~special {Lie} algebra of {Cartan} type},
journal = {Matemati\v{c}eskie zametki},
pages = {847--857},
year = {1978},
volume = {24},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1978_24_6_a13/}
}
S. A. Tyurin. Classification of deformations of a special Lie algebra of Cartan type. Matematičeskie zametki, Tome 24 (1978) no. 6, pp. 847-857. http://geodesic.mathdoc.fr/item/MZM_1978_24_6_a13/